Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child with hypogammaglobulinemia, declining levels with each test after getting off IVIG. What should be done?

I have a child with hypogammaglobulinemia and his immunologist took him off of IVIG for the summer and his levels have continued to drop IGA 27 and IGG 570 currenty but they were both IGA 40+ and IGG 1000+ on IVIG. the doctor wants to get another blood test before restarting but he has had 4 already and the levels have had a decline each time. ow do I get the doctors to listen to me and put him bak on the IVIG when he did so well on it?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
There are some details needed to satisfactorily answer your question. Is your child sick and having reccurent pulmonary and GI infections?
If not ....IVIG is not needed until your levels fall below 500mg/dl.In that way your doctor is justified in delaying IVIG. Reccurrent trasfusions has its own side effects too. Please monitor the growth and development of the child. Get a pulmonary function test done.Prevent Giardia like infections.Maintain good nutrition and hygiene.
Wish him a long and active life
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor